Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Took high dosage of advil pills for stress. Will it have any adverse effects on health?

Recently, due to some stress I took about a 1000 mg of advil pills. These days I was suppose to have my periods too. The next day my periods started, but very less, then the following day (today) its alot. I just want to know that would those advils pills have any negative effects on my health, or periods or inside my stomach , whatsoever?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

The usual overdosage effects of Advil are gastric irritation, difficulty in respiration, coma, seizures, leukocytosis (increase in white blood cells) and renal failure. But there is nothing related to your periods.

I personally think that the 1000mg you have taken would probably have not caused any serious complications but it is better to undergo physical consultation with your doctor as well.

Take Care!
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor